Open Access
Translator Disclaimer
2001 Some comparison, symmetry and monotonicity results for Carnot-Carathéodory spaces
Yuxin Ge, Dong Ye
Adv. Differential Equations 6(1): 51-72 (2001).

Abstract

We consider here some differential operators arising from the so called Carnot-Carathéodory metric spaces associated with a family of vector fields $X = (X_1, \ldots, X_k)$, which include the Hörmander type as a special case. We prove some weak and strong comparison results for solutions of the relevant differential $inequalities$. We then use these results to get some symmetry and monotonicity properties of solutions of the relevant partial differential equations.

Citation

Download Citation

Yuxin Ge. Dong Ye. "Some comparison, symmetry and monotonicity results for Carnot-Carathéodory spaces." Adv. Differential Equations 6 (1) 51 - 72, 2001.

Information

Published: 2001
First available in Project Euclid: 2 January 2013

zbMATH: 1017.35121
MathSciNet: MR1799680

Subjects:
Primary: 35R45
Secondary: 35B05 , 35B50 , 35J70

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.6 • No. 1 • 2001
Back to Top